RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 8, Pages 182–188 (Mi zvmmf10772)  

Mathematical simulation of vortex structures in rapidly rotating astrophysical objects

A. G. Aksenova, A. V. Babakova, V. M. Chechetkinb

a Institute for Computer-Aided Design, Russian Academy of Sciences, Moscow, Russia
b Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia

Abstract: A conservative finite-volume method is used to model rapidly rotating self-gravitating astrophysical objects. Large-scale vortex structures are obtained in evolutionary computations. The numerical simulation is based on parallel algorithms implemented on a cluster computer system.

Key words: mathematical simulation, conservative difference schemes, numerical methods, parallel algorithms, aero- and fluid dynamics, astrophysics, supernovas, gravitation, vortex structures..

DOI: https://doi.org/10.31857/S004446690002004-5

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:8, 1287–1293

Bibliographic databases:

UDC: 519.6, 524.3, 533
Received: 05.03.2018

Citation: A. G. Aksenov, A. V. Babakov, V. M. Chechetkin, “Mathematical simulation of vortex structures in rapidly rotating astrophysical objects”, Zh. Vychisl. Mat. Mat. Fiz., 58:8 (2018), 182–188; Comput. Math. Math. Phys., 58:8 (2018), 1287–1293

Citation in format AMSBIB
\Bibitem{AksBabChe18}
\by A.~G.~Aksenov, A.~V.~Babakov, V.~M.~Chechetkin
\paper Mathematical simulation of vortex structures in rapidly rotating astrophysical objects
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 8
\pages 182--188
\mathnet{http://mi.mathnet.ru/zvmmf10772}
\crossref{https://doi.org/10.31857/S004446690002004-5}
\elib{http://elibrary.ru/item.asp?id=36283442}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 8
\pages 1287--1293
\crossref{https://doi.org/10.1134/S096554251808002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447951800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053876040}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10772
  • http://mi.mathnet.ru/eng/zvmmf/v58/i8/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:50
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019